zbMATH — the first resource for mathematics

Stochastic heat equation driven by fractional noise and local time. (English) Zbl 1152.60331
Summary: The aim of this paper is to study the \(d\)-dimensional stochastic heat equation with a multiplicative Gaussian noise which is white in space and has the covariance of a fractional Brownian motion with Hurst parameter \(H \in (0,1)\) in time. Two types of equations are considered. First we consider the equation in the Itô-Skorohod sense, and later in the Stratonovich sense. An explicit chaos expansion for the solution is obtained. On the other hand, the moments of the solution are expressed in terms of the exponential moments of some weighted intersection local time of the Brownian motion.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H07 Stochastic calculus of variations and the Malliavin calculus
Full Text: DOI arXiv
[1] Bass R.F. and Chen X. (2004). Self-intersection local time: Critical exponent, large deviations and laws of the iterated logarithm. Ann. Probab. 32: 3221–3247 · Zbl 1075.60097 · doi:10.1214/009117904000000504
[2] Buckdahn R. and Nualart D. (1994). Linear stochastic differential equations and Wick products. Probab. Theory Relat. Fields 99: 501–526 · Zbl 0801.60045 · doi:10.1007/BF01206230
[3] Duncan T.E., Maslowski B. and Pasik-Duncan B. (2002). Fractional Brownian motion and stochastic equations in Hilbert spaces. Stoch. Dyn. 2: 225–250 · Zbl 1040.60054 · doi:10.1142/S0219493702000340
[4] Gubinelli M., Lejay A., Tindel S.: Young integrals and SPDE. Pot. Anal. 25, 307–326 (2006) · Zbl 1103.60062 · doi:10.1007/s11118-006-9013-5
[5] Hu Y. (2001). Heat equation with fractional white noise potentials. Appl. Math. Optim. 43: 221–243 · Zbl 0993.60065 · doi:10.1007/s00245-001-0001-2
[6] Hu Y. and Nualart D. (2005). Renormalized self-intersection local time for fractional Brownian motion. Ann. Probab. 33: 948–983 · Zbl 1093.60017 · doi:10.1214/009117905000000017
[7] Le Gall, J.-F.: Exponential moments for the renormalized self-intersection local time of planar Brownian motion. Séminaire de Probabilités, XXVIII, Lecture Notes in Mathematics, vol. 1583, pp. 172–180. Springer, Berlin (1994) · Zbl 0810.60078
[8] Lyons T. and Qian Z. (2002). System control and rough paths. Oxford Mathematical Monographs. Oxford Science Publications, Oxford University Press, Oxford · Zbl 1029.93001
[9] Maslowski B. and Nualart D. (2003). Evolution equations driven by a fractional Brownian motion. J. Funct. Anal. 202: 277–305 · Zbl 1027.60060 · doi:10.1016/S0022-1236(02)00065-4
[10] Memin J., Mishura Y. and Valkeila E. (2001). Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion. Statist. Probab. Lett. 51: 197–206 · Zbl 0983.60052 · doi:10.1016/S0167-7152(00)00157-7
[11] Mueller C. and Tribe R. (2004). A singular parabolic Anderson model. Electron. J. Probab. 9: 98–144 · Zbl 1071.60055
[12] Muirhead R.J. (1982). Aspects of Multivariate Statistical Theory. Wiley Series in Probability and Mathematical Statistics. Wiley, New York · Zbl 0556.62028
[13] Nualart D. (2006). The Malliavin Calculus and Related Topics, 2nd edn. Springer, Berlin · Zbl 1099.60003
[14] Nualart D. and Rozovskii B. (1997). Weighted stochastic Sobolev spaces and bilinear SPDEs driven by space-time white noise. J. Funct. Anal. 149: 200–225 · Zbl 0894.60054 · doi:10.1006/jfan.1996.3091
[15] Nualart D. and Zakai M. (1989). Generalized Brownian functionals and the solution to a stochastic partial differential equation. J. Funct. Anal. 84: 279–296 · Zbl 0682.60046 · doi:10.1016/0022-1236(89)90098-0
[16] Pipiras V. and Taqqu M. (2000). Integration questions related to fractional Brownian motion. Probab. Theory Relat. Fields 118: 251–291 · Zbl 0970.60058 · doi:10.1007/s440-000-8016-7
[17] Russo F. and Vallois P. (1993). Forward, backward and symmetric stochastic integration. Probab. Theory Relat. Fields 97(3): 403–421 · Zbl 0792.60046 · doi:10.1007/BF01195073
[18] Tindel S., Tudor C. and Viens F. (2003). Stochastic evolution equations with fractional Brownian motion. Probab. Theory Relat. Fields 127: 186–204 · Zbl 1036.60056 · doi:10.1007/s00440-003-0282-2
[19] Tudor C. (2004). Fractional bilinear stochastic equations with the drift in the first fractional chaos. Stoch. Anal. Appl. 22: 1209–1233 · Zbl 1067.60031 · doi:10.1081/SAP-200026448
[20] Walsh, J.B.: An introduction to stochastic partial differential equations. In: Ecole d’Ete de Probabilites de Saint Flour XIV, Lecture Notes in Mathematics, vol. 1180, pp. 265–438 (1986) · Zbl 0608.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.